# SDR MZZA99118

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, FOUND CRACK ON RIGHT WING UPPER VENT STRINGER 12 AND WS 686.5 WEB ATTACHMENT.  THE CRACKED STRINGER WAS TRIMMED OUT AND REPAIRED PER EA 5762-01050 PART 3.  (M)
